MathSciNet Relay Station
MathSciNet bibliographic data
MR329039 60J05 (60K35)
Grimmett, G. R. A theorem about random fields. Bull. London Math. Soc. 5 (1973), 81–84.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement